# SDR UALA2012083104916

- Difficulty date: August 31, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 54,689 hours, 6,424 cycles
- Engine: Pwa PW4056
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Condition: Deteriorated
- Location: R1 Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD R1 FOUND WIRING HARNESS END BADLY DETERIORATED.  GLARESHIELD AND WINDSHIELD REMOVED, WIRING HARNESS REPLACED.   ACCOMPLISH OPERATIONAL CHECK OF WINDSHIELD HEATER SYSTEM.
